# SDR FDEA201008173026

- Difficulty date: August 17, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005241AF
- Condition: Damaged
- Location: Bs 755-795
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD IS DAMAGED IN 2 AREAS FROM 755 TO FS 795; LBL 6.  FABRICATED NEW FLOORBOARD AT LBL 6; FS 755 - FS 795 IAW DWG SRZ 25-005, REV "H".  REMOVED TO F.O.M. AND REPLACED IAW AMM 53-21-00.
